# SDR REXA2022040500257

- Difficulty date: March 9, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,936 hours, 23,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: NA
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS STUCK CLOSED. COULD NOT MOVE DOOR LEVER IN EITHER DIRECTION. FOUND AFT UPPER TENSION FITTING ON PAX DOOR TO BE RUBBING HARD ON TENSION BUTTON. ADJUSTED AFT UPPER TENSION FITTING ON PAX DOOR IAW CRJ900 AMM 52-11-19-820-801-A01. ADJUSTED COUNTERBALANCES IAW CRJ900 AMM 52-11-17-820-801-A01. OPS CHECK GOOD.
